It is currently Sun Aug 20, 2017 3:40 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Dec 29, 2014 11:31 pm 
Offline
New Poster
New Poster

Joined: Mon Dec 29, 2014 11:10 pm
Posts: 1
I ham a 22 year old male who has been abuseing roxycodone for the past three months. I have weened myself down to around half a pill (15mg) a day and am looking to start a short term sub treatment to manage my withdrawal. I received the subs from a friend who just went through a similar addiction and he told me that if a take my last roxy dose (snorting it) at 7pm, then i should be able to wake up the next day and start my subs right away. I have heard horror stories about PWD and do not think his advice was the wisest. All the info i find online are herion addict or people who have been using for years. I attempted this last night( the previous night taking my last dose at 7pm) and around 7pm, my withdrawl still did not feel it was bad enough. so i took 7.5mg of roxy and went to ben, telling myself that maybe the high dose i did the night before as my send off" was still in my system. Tonight i waitied 25 hours and had minor syntomps such as flushness, sweating, tearing of the eyes and yawning. I feared this was not enough to start the dose and gave in again by taking another roxy. I am deathly afford of PWD. I am on break from school and staying with my parents and i could never bring myself to tell them and let them down like that. I have gotten through this before on my own and i know i can do it again. I have decided to wait out to week, continue to ween myself until i return to school, then stop completely and see if i even need the sub. My question is this, most people seem to be in sever W/Ds even hours after their last dose of their DOC. I am worried i am either making this issue in my head and i should just take a small amount of subs to give it a try but does anyone else have experience with their WD syntimps not setting in for hours after their last dose. I know its comming but i can't bear the risk a PWD at home with my parents. I am going to wait 36 hours i think before induction once i am safely back at school and have the support group of my roommates who are aware of my situation and none of them use, unlike back home where everyone does blues. Do you guys think i just weened myself down that my WDs aren't going to be that bad or am i just a rare case of someone who need to wait a long time for WDs to set in. It might help to add that I have an extremely fast metabolism and only weight 100-120 lbs so this needs to stop asap so i can gain weight again. I am looking for testimonials of people who were abuseing Roxy like me and their experience with induction of suboxone. It would help to know their mg per day before they started,body weight and how long they waited before taking their subs. I think the fact that i played around in bed all day may have slowed the roxy from leaving my receptors but that is just a theory. Please if anyone has any experience with blues and subs. fill me in on your story. I have no intention of continuing using and have been trying to stop however i have been needed to remain normal in front of family which has allowed me for some weening time however I just wana kick this shit and get on with my life. I am going broke and my mental health is at risk in my current state. Im scared, please help.


Top
 Profile  
 
PostPosted: Tue Dec 30, 2014 12:16 am 
Offline
Moderator
Moderator
User avatar

Joined: Mon Sep 15, 2014 7:15 pm
Posts: 2307
Location: Tennessee
Hello Dub! Well I am no expert and I have been on subs for 3 yrs. My main drug was Roxy 30mg. I was on about 90-120mg a day for 6 yrs. I go to a sub clinic and I will tell u how my induction went. I was told to not take anything for 32-36 hours before I came in for my induction. I did exactly what they told me and I was in pretty good withdrawal when I got to my Dr that day. My nurse scored me on a COWS scale. That is a scale that has a list of symptoms of withdrawal....u need to look this up online and it will help u a lot in determining when ur ready to take ur sub. My nurse gave me 2mg of sub every 30 min until I reached the 8mg. By the time I got to 8mg I felt 100% better. Just make sure u look up the COWS online, don't do any opiates, honestly by 32-36 hrs u should be in withdrawal enough to take ur sub. One of the mods here at the forum should be able to provide u with a link to find the cows scale. Good luck and I hope this helps u.

_________________
Jennifer


Top
 Profile  
 
PostPosted: Tue Dec 30, 2014 9:13 am 
Offline
Long Time Member
Long Time Member

Joined: Mon Sep 09, 2013 4:49 pm
Posts: 517
Hey D

I can also share my experience. I was on Oxycontin & oxy 30;s (for break through pain) & taking around 360 mg per day. My sub doc had me stop the oxycontin 5 days before induction because there were the extended release and just use the blues for 4 days then nothing for 24 hours.

My last dose (a large one) was Friday night at 11 pm. I was inducted Sunday morning at 8 am. I was scared because i didn't feel like i was in strong enough w/d's. Weird because if i went 8 hours with nothing i felt w/d's. I had been using about 5 years. In part i think i had resigned myself to getting away from using and feeling like a zombie and accepted the light w/d's i did have.

My doctor basically did what JennJenn's did and i was fine.

Good Luck...Getting away from the opiates will be the best thing for you. My son struggled for years and is finally in a good place. He lost many years fighting this addiction.

Let us know how it goes and if you need help I bet your parents will be more understanding than you think.


Top
 Profile  
 
Our Sponsors
PostPosted: Tue Dec 30, 2014 4:25 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
You have already gotten some great advice above. I'll just add that as long as you have been about 36 hours from your last use you should be fine to start the subs. Begin with a small dose and move on from there.

The thing I really want to tell you is this. I remember being exactly where you are now. At that place when it is still possible to get out of the cycle before you become completely sucked in and helplessly addicted. Please, do this now. Quitting now after only 3 months of use is doable. I know that it feels like it is going to be hard, but if you continue down this road only a few more months you will be in a hell that you can't even imagine would be possible at this stage.

Make a plan for your jump and stick to it. I don't often recommend short term suboxone use for people, but I think in your case it sounds like the best plan of action. Just keep in mind that once you do this, you can't go back to any opiates. Don't fool yourself into thinking that you can use when you feel like it. For people like us it just isn't an option.

I would love to hear that you were successfull with this. Please come back and let us know how you are doing! You can do this!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group